Central limit theorems for empirical transportation cost in general dimension

Loubes, Jean-Michel, del Barrio, Eustasio . The Annals of Probability 2019. 47 (2) :926-951

Locate this article in:

Bibtex

@article{CIS-495312,
  Author = {Loubes, Jean-Michel and del Barrio, Eustasio},
  Title = {Central limit theorems for empirical transportation cost in general dimension},
  Journal = {The Annals of Probability },
  Volume = {47},
  Number = {2},
  Year = {2019},
  Pages = {926--951},
  Keywords = {}
}

Similar articles